Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Clinic
Book Appointment

Dr. Naandini's Homeopathy clinic

Homeopath Clinic

No. B/103 Royal Sands , Lokhandwala Andheri West, Mumbai
1 Doctor
Book Appointment
Call Clinic
Dr. Naandini's Homeopathy clinic Homeopath Clinic No. B/103 Royal Sands , Lokhandwala Andheri West, Mumbai
1 Doctor
Book Appointment
Call Clinic
Report Issue
Get Help
Services
Feed

About

Customer service is provided by a highly trained, professional staff who look after your comfort and care and are considerate of your time. Their focus is you....more
Customer service is provided by a highly trained, professional staff who look after your comfort and care and are considerate of your time. Their focus is you.
More about Dr. Naandini's Homeopathy clinic
Dr. Naandini's Homeopathy clinic is known for housing experienced Homeopaths. Dr. Naandini Aggarwal, a well-reputed Homeopath, practices in Mumbai. Visit this medical health centre for Homeopaths recommended by 104 patients.

Timings

MON-SAT
05:00 PM - 07:00 PM 10:30 AM - 01:30 PM

Location

No. B/103 Royal Sands , Lokhandwala Andheri West,
Andheri West Mumbai, Maharashtra - 400053
Get Directions

Doctor in Dr. Naandini's Homeopathy clinic

31 Years experience
Available today
05:00 PM - 07:00 PM
10:30 AM - 01:30 PM
View All
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Naandini's Homeopathy clinic

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am hypothyroid patient. Can I still loose weight? Please suggest diet and exercise to follow.

Master- Dietetics with Distinction
Dietitian/Nutritionist, Pune
I am hypothyroid patient. Can I still loose weight? Please suggest diet and exercise to follow.
Yes offcourse you can lose weight. Do not know about your other medical parameters But Some modifications in your lifestlye, eating pattern and quality will surely give you good results. You need to follow your medications and regular activity. Try to include more millets like Jowar, bajra Ragi, Varagu. Have lots of fresh vegetable and fruits. Include almonds, Chia seeds, sunflower seeds, pumpkin, flax seeds, healthy veg and fruit smoothie s and many more. Please consult me or professional Dietitian for appropriate amount and further guidance.
Submit FeedbackFeedback

Can you give me a proper diet plan. N 1 hr I am going gym. My thai fat is too much so please provide for the diet n exercise for the same. Thank you.

Master- Dietetics with Distinction
Dietitian/Nutritionist, Pune
Can you give me a proper diet plan.
N 1 hr I am going gym.
My thai fat is too much so please provide for the diet n e...
Yes offcourse you can lose weight. Do not know about your endurance levels, but can do any sports you like or simple brisk walking. Increase Your Intake Of Fiber: Athyroid patient needs to consume the recommended amount of fiber to lose weight. Foods that are good sources of fiber include fruits, nuts, vegetables and whole grains.  Antioxidant-rich fruits and vegetables: Blueberries, tomatoes, bell peppers, and other foods rich in antioxidants can improve overall health and benefit the thyroid gland. Eating foods high in B vitamins, like whole grains, may also help. Certain vegetables: Cruciferous vegetables that are rich in fiber like broccoli, cabbage, spinach, kale, and Brussels sprouts can inhibit thyroid drug absorption. Reducing the amounts of such produce in your diet may help.  Restrict Soyabean, Cruciferous vegetables like broccoli, cabbage, spinach, can inhibit thyroid drug absorption. Reducing the amounts from your diet may help.
Submit FeedbackFeedback

I am suffering from thyroid problem my current observed thyroid TSH value is 2.036 and before I was taking 75 n 12.5 power thyroid pills .please suggest now how much power pills should I consume now. Thank you.

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Hubli-Dharwad
Hello thanks for the query. You can continue taking the same dosage now also. TSH level is within normal limit. So no change is needed. Thanks.
Submit FeedbackFeedback

Dr. I have a loose belly that is gradually growing with respect to time so how can reduce my weight.

Unani Specialist, Delhi
Dr. I have a loose belly that is gradually growing with respect to time so how can reduce my weight.
You can easily loosen your belly fat with Unani Medicines. Majun Dabidul Ward 1tsf with Jawarish Bisbasa 1 tsf and 2 pills Habbe Tinkar after lunch and dinner. Arq Ajwain 30 ml with sufoof Muhazzil 1 tsf at bed time.
1 person found this helpful
Submit FeedbackFeedback

My pennis erection is poor so suggest best herbal medicine. I need best medicine so my sex drive is long.

DPM, M.B.B.S
Psychiatrist, Patiala
My pennis erection is poor so suggest best herbal medicine. I need best medicine so my sex drive is long.
Prepare a mixture of fenugreek seeds 100 gms + 50 grams dry almonds + 50 gms seedless dates. Take 2 spoon every night with 1 glass of cold milk .you will se difference in 2-3 weeks.
Submit FeedbackFeedback

I had the habit of eating skate pencil. And this month my periods did not come I am tensed about it and feared soo much please say what is problem.

BHMS, Diploma In Nutrition & Diet Planning , ICR, M.D. Alternative Medicine
Homeopath, Thane
I had the habit of eating skate pencil. And this month my periods did not come I am tensed about it and feared soo mu...
Hello, 1.It is called as pica that is craving for unusual things like chalk, mud,raw food etc which is presumed to occur due to deficiency of nutrition, especially calcium. 2. Delayed menses could be due to various reason like pregnancy, hormonal dysfunction, stress etc. It is important to discuss other questions related to your health to come to final diagnosis behind delayed menses and the craving. You can discuss in detail with me, by having a online consult fix.
Submit FeedbackFeedback

I am 20 year male. I have some brown colour spot on my lower leg and thigh. I consult with a skin doctor he told me it is due to medicine side effects. And recommend two cream for 2 months. Hydroquinone and tezcort cream. After applying for 5 days my brown spot become red. What should I do now. Are those spot harmless? Should I need biopsy?

Diploma In Dermatology
Dermatologist, Visakhapatnam
I am 20 year male. I have some brown colour spot on my lower leg and thigh. I consult with a skin doctor he told me i...
Some times you may get redness with hydroquinone. Stop it for one week n again start. Use small amount. Don't ever take that tablet again. Every time you take that spot will become more n more black. It takes long time to go. If you want it to get removed you can go for q switched Nd yag laser. Generally no need for biopsy because your dermat was sure about diagnosis. If he had doubt he would have advised biopsy.
1 person found this helpful
Submit FeedbackFeedback

I have excessive sweating issue in almost all parts of the body especially in hands. I have been trying to reduce it as it takes my focus away from my work by doing meditation. Relaxing exercise and Some other techniques but unfortunately I failed it. So kindly advice on that matter and share your experience with this issue .appreciated your time here and thank you so much for your upcoming views.

BHMS, Diploma In Nutrition & Diet Planning , ICR, M.D. Alternative Medicine
Homeopath, Thane
Hello lybrate-user, In Hyperhidrosis condition overfunctioning of sweat glands happens which leads to excessive perspiration. It is genetic in origin and get aggravated by emotional excitement, spicy food, anxiety and many other factors. Homeopathy offers help in such conditions, which will help in reduction of the symptoms and in some cases complete recovery. For Further detail of treatment or to start medicine take online Appointment.
Submit FeedbackFeedback

I am 23 years of women and have problem of scanty periods and vaginal farts. please tell me what is reason behind it.

BHMS, Diploma In Nutrition & Diet Planning , ICR, M.D. Alternative Medicine
Homeopath, Thane
I am 23 years of women and have problem of scanty periods and vaginal farts. please tell me what is reason behind it.
Hello lybrate-user, Scanty periods can occur due to thyroid disorders or Pcos or Hormonal Imbalance or Nutritional deficiency or Stress. Homeopathy offers safe, gentle cure for regularising menses with in less period of time and without side effects like weight gain or excessive hairgrowth.
Submit FeedbackFeedback

My tsh value is 6.457 is it normal and high blood pressure patient please guide c.

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Hubli-Dharwad
Hello, Thanks for the query. TSH 6.457 mU/L is considered as subclincal hypothyroidism and no treatment is advocated. Only if there any troublesome symptoms associated with hypothyroidism are present, then treatment is considered. Thanks.
Submit FeedbackFeedback
View All Feed

Near By Clinics

Madh Healthcare Clinic

Mumbai, Mumbai, Mumbai
View Clinic

Kranjia Clinic

Mumbai, Mumbai, Mumbai
View Clinic

Sai clinic

Mumbai, Mumbai, Mumbai
View Clinic